Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Virtual homological spectral radii for automorphisms of surfaces
HTML articles powered by AMS MathViewer

by Yi Liu HTML | PDF
J. Amer. Math. Soc. 33 (2020), 1167-1227 Request permission

Abstract:

In this paper, it is shown that any surface automorphism of positive mapping-class entropy possesses a virtual homological eigenvalue which lies outside the unit circle of the complex plane.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 57M50, 57M10
  • Retrieve articles in all journals with MSC (2010): 57M50, 57M10
Additional Information
  • Yi Liu
  • Affiliation: Beijing International Center for Mathematical Research, Peking University, Beijing 100871, People’s Republic of China
  • MR Author ID: 945775
  • Email: liuyi@math.pku.edu.cn
  • Received by editor(s): March 12, 2018
  • Received by editor(s) in revised form: July 2, 2019, and November 25, 2019
  • Published electronically: August 19, 2020
  • © Copyright 2020 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 33 (2020), 1167-1227
  • MSC (2010): Primary 57M50; Secondary 57M10
  • DOI: https://doi.org/10.1090/jams/949
  • MathSciNet review: 4155222